# SDR 0600359950

- Difficulty date: February 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 93,732 hours, 81,489 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT AND PASSENGERS REPORTED CHEMICAL SMELL/FUMES IN THE AFT CABIN WHILE EN ROUTE.  OCCUPANTS COMPLAINED ABOUT NUMBNESS IN HAND, ARMS, AND SHORTNESS OF BREATH.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT DTW.  MAINTENANCE REPLACED BOTH OF THE COALESCER BAGS, INSPECTED THE APU COMPARTMENT AND AIR CONDITIONER DUCTING FOR EVIDENCE OF OIL LEAKS, AND DRAINED THE HYDRAULIC SYSTEM OVERFLOW CONTAINERS.  NO TROUBLE WAS FOUND AT ANY LOCATION AND THE AIRCRAFT WAS RETURNED TO SERVICE.
